Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 5, Pages 515–523 (Mi zvmmf2065)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic complexity of the collisions estimator for solving linear systems

D. L. Danilov, S. M. Ermakov

S.-Petersburg

Full text: PDF file (4002 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:5, 501–509

Bibliographic databases:
UDC: 519.612
MSC: Primary 65F10; Secondary 65C05, 65Y20, 65N06
Received: 07.09.1995

Citation: D. L. Danilov, S. M. Ermakov, “Asymptotic complexity of the collisions estimator for solving linear systems”, Zh. Vychisl. Mat. Mat. Fiz., 37:5 (1997), 515–523; Comput. Math. Math. Phys., 37:5 (1997), 501–509

Citation in format AMSBIB
\Bibitem{DanErm97}
\by D.~L.~Danilov, S.~M.~Ermakov
\paper Asymptotic complexity of the collisions estimator for solving linear systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 5
\pages 515--523
\mathnet{http://mi.mathnet.ru/zvmmf2065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1458598}
\zmath{https://zbmath.org/?q=an:0946.65020}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 5
\pages 501--509


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2065
  • http://mi.mathnet.ru/eng/zvmmf/v37/i5/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ermakov, “Addendum to a paper on the Monte Carlo method”, Comput. Math. Math. Phys., 41:6 (2001), 940–941  mathnet  mathscinet  zmath
    2. S. M. Ermakov, “O parallelizme stokhasticheskikh i kvazistokhasticheskikh algoritmov v zadachakh modelirovaniya”, Matem. modelirovanie, 21:8 (2009), 80–86  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:271
    Full text:88
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021